# SDR 07FDEA02401

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO PIT BILGE STRINGER HAS CORROSION AT END STA 740 STR 27R AT   PRESSURE BULKHD TIE.  REMOVED SECTION OF STRINGER REF SRM 51-30-2 PG 2, VERIFIED MATERIAL FOR REPAIR.  FABRICATED REPAIR PARTS REF SRM 53-10-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS REF SRM 51-10-2 PG 2.  INSTALLED REPAIR PARTS REF SRM 53-10-3 FIG 1 AND SRM 53-10-2 PG 2.
